# SDR FDEA201201060060

- Difficulty date: January 6, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,980 hours, 48,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Portable Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TRANSIT CHECK, FOUND BOTH COCKPIT AND ENTRY DOOR PORTABLE EMERGENCY EXIT LIGHTS DEAD.  REPLACED BATTERIES IN BOTH PORTABLE EMERGENCY EXIT LIGHTS IAW AMM 33-50-101-2.  CHECKS GOOD AND BRIGHT.  OK FOR SERVICE.  
(FINAL CLOSED)
